Does the depo shot really make your breast and you butt bigger?? Because I am thinking about going to get the shot this wensday and I wanted to do my research and ask around first before i just decide to jump in. And another question does the shot make you hair fall out?? What are all the side effects that I should be aware of??
Welcome to ehealthforum.
The side effect of the shot varies in women depending on how their body reacts to them. The common side effects include: Rash or skin discoloration, Breast tenderness, Depression, Increase or decrease in facial and body hair ,Hair loss, Change in menstruation (it may be lighter or heavier; shorter or longer) , Increase in spotting and breakthrough bleeding ,Weight gain, Dizziness, Nervousness ,Change in libido ,Headaches etc.
Discuss about these in detail with your gynecologist before going ahead with taking it.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.